# SDR 2023FA0000017

- Difficulty date: December 18, 2022
- Submitted: January 6, 2023
- Operation: General aviation
- Aircraft: N1552S
- Make and model: Cessna T182T
- Aircraft serial: T18208782
- Aircraft time: 1,275 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Punctured
- Location: Nlg Tire
- Part time: 251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEC 18 I WAS NOTIFIED BY THE OWNER  THAT HE HAD EXPERIENCED AND FLAT NOSE LANDING GEAR TIRE AFTER LANDING. HE REPORTED TO ME THE TIRE WAS FLAT WHILE WHEN WE WAS TAXIING HE AIRCRAFT BACK TO THE HANGAR. I REMOVED THE NOSE LANDING GEAR WHEEL ASSEMBLY AND INSPECTED THE TIRE AND FOUND NO DEFECT. I INSPECTED THE TUBE AND FOUND A SLIGHT PIN HOLE ON THE OUTSIDE DIAMETER OF THE TUBE.
